# SDR UPS04442222

- Difficulty date: April 20, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N528UP
- Make and model: Boeing 747256B
- Aircraft serial: 24071
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1A0970108766103
- Part serial: 16R59
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS RIGHT AFT SEAT TRACK BROKEN.  APPX 9 INCHES FROM AFT EDGE OF TRAVEL REMOVED FO'S SEAT FWD STOPS PB 77490 R/R FO'S SEAT TRACK PER MM 25-11-01. OPS CHECKS GOOD. OK FOR CONTINTED. SERVICE.
